uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On selfadjoint functors satisfying polynomial relations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic.
2011 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 330, no 1, 448-467 p.Article in journal (Refereed) Published
Abstract [en]

We study selfadjoint functors acting on categories of finite dimensional modules over finite dimensional algebras with an emphasis on functors satisfying some polynomial relations. Selfadjoint functors satisfying several easy relations, in particular, idempotents and square roots of a sum of identity functors. are classified. We also describe various natural constructions for new actions using external direct sums, external tensor products. Serre subcategories, quotients and centralizer subalgebras.

Place, publisher, year, edition, pages
2011. Vol. 330, no 1, 448-467 p.
Keyword [en]
Category, Functor, Module, Action, Double centralizer, Relation
National Category
URN: urn:nbn:se:uu:diva-148944DOI: 10.1016/j.jalgebra.2011.01.004ISI: 000287676000026OAI: oai:DiVA.org:uu-148944DiVA: diva2:403806
Available from: 2011-03-15 Created: 2011-03-14 Last updated: 2012-02-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Algebra, Geometry and Logic
In the same journal
Journal of Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 199 hits
ReferencesLink to record
Permanent link

Direct link